Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equiconvergence of matrix transformations


Author: K. A. Jukes
Journal: Proc. Amer. Math. Soc. 69 (1978), 261-270
MSC: Primary 40D10; Secondary 10H25
DOI: https://doi.org/10.1090/S0002-9939-1978-0477552-7
MathSciNet review: 0477552
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Equiconvergence of matrix transformations is related to the existence of Tauberian constants. Agnew's result on the equiconvergence of Cesàro and Riesz means is shown to be best possible. Finally, equiconvergence of equivalent arithmetical summation methods related to the prime number theorem is investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40D10, 10H25

Retrieve articles in all journals with MSC: 40D10, 10H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0477552-7
Article copyright: © Copyright 1978 American Mathematical Society